Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 12, Issue 2, Fall 1984

Limits of spectra of strongly converging compressions
Andrzej Pokrzywa
J. Operator Theory pp. 199-212
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Are commuting systems of decomposable operators decomposable?
Joerg Eschmeier
J. Operator Theory pp. 213-219
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Contractions with ($\sigma$, c) defect operators
Mitsuru Uchiyama
J. Operator Theory pp. 221-233
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On the structure of (BCP)-operators and related algebras. II
Greg Robel
J. Operator Theory pp. 235-245
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On O_{n+1}
H. Araki, A. L. Carey and D. E. Evans
J. Operator Theory pp. 247-264
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Global cross sections of unitary and similarity orbits of Hilbert space operators
Marta Pecuch Herrero
J. Operator Theory pp. 265-283
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Some remarks on local spectral theory
E. Albrecht and R. D. Mehta
J. Operator Theory pp. 285-317
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Similarity of smooth Toeplitz operators
Derming Wang
J. Operator Theory pp. 319-329
Abstract, references and article information
Retrieve article in:  Full-Text PDF

C_{1.}-contractions with Hilbert-Schmidt defect operators
Katsutoshi Takahashi
J. Operator Theory pp. 331-347
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Pseudo-regular spectral functions in Krein spaces
Aurelian Gheondea
J. Operator Theory pp. 349-358
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The problem of integral geometry and intertwining operators for a pair of real Grassmanian manifolds
I. M. Gelfand, M. I. Graev and R. Ro┼ču
J. Operator Theory pp. 359-383
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Hyponormal operators are subscalar
Mihai Putinar
J. Operator Theory pp. 385-395
Abstract, references and article information
Retrieve article in:  Full-Text PDF